Alert archive / California / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS San Diego, CA

September 8, 2015Riverside County, California

NWS San Diego, CA issued this severe thunderstorm warning at Sep 8, 2015, 4:35 PM PDT for Riverside County, California. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2015, 4:35 PM PDT (23:35 UTC)
Expired
Sep 8, 2015, 5:30 PM PDT
In force
55 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

County Riverside County, CA

The radar

The Santa Ana Mts radar (KSOX), 56 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 5:10 PM PDTHAIL 13 S Beaumont, CAPUBLIC REPORTED QUARTER-SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 11.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-495 J/kg
Mixed-layer LCL
1759 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS56 KSGX 082335
SVRSGX
CAC065-090030-
/O.NEW.KSGX.SV.W.0013.150908T2335Z-150909T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
435 PM PDT TUE SEP 8 2015

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 530 PM PDT

* AT 433 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE 
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
  FROM SUN CITY TO IDYLLWILD.

* LOCATIONS IMPACTED INCLUDE...
  MORENO VALLEY...LAKE ELSINORE...HWY 243 BETWEEN BANNING AND
  IDYLLWILD...MT SAN JACINTO STATE PARK...HEMET...IDYLLWILD-PINE
  COVE...PERRIS...SAN JACINTO...SOUTHEASTERN BEAUMONT AND SUN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3359 11723 3365 11730 3377 11738 3390 11713
      3389 11676 3385 11663 3375 11662
TIME...MOT...LOC 2333Z 240DEG 49KT 3377 11705 

$$

JT
2 follow-up statements
623 
WWUS56 KSGX 090013
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
513 PM PDT TUE SEP 8 2015

CAC065-090030-
/O.CON.KSGX.SV.W.0013.000000T0000Z-150909T0030Z/
RIVERSIDE CA-
513 PM PDT TUE SEP 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM PDT
FOR RIVERSIDE COUNTY...

AT 504 PM PDT...DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED 
ALONG A LINE FROM SUN CITY TO BEAUMONT AND WERE NEARLY STATIONARY.

AT 455 PM PDT...A NWS SPOTTER NEAR SAN JACINTO HAD REPORTED 
DIME SIZED HAIL. 

AT 500 PM PDT...A MEMBER FROM THE PUBLIC REPORTED QUARTER SIZED
HAIL NEAR BEAUMONT.

LOCATIONS IMPACTED INCLUDE...
HEMET...PERRIS...SAN JACINTO...SUN CITY...EAST HEMET...WILDOMAR...
VALLE VISTA...CANYON LAKE...NUEVO...HOMELAND...IDYLLWILD-PINE COVE...
SEDCO HILLS...ROMOLAND...WINCHESTER...QUAIL VALLEY AND LAKEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3359 11723 3365 11730 3377 11738 3390 11713
      3389 11676 3385 11663 3375 11662
TIME...MOT...LOC 0000Z 240DEG 49KT 3399 11660 

$$
JT
345 
WWUS56 KSGX 090026
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
526 PM PDT TUE SEP 8 2015

CAC065-090035-
/O.EXP.KSGX.SV.W.0013.000000T0000Z-150909T0030Z/
RIVERSIDE CA-
526 PM PDT TUE SEP 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR RIVERSIDE COUNTY WILL EXPIRE
AT 530 PM PDT...
                
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3359 11723 3365 11730 3377 11738 3390 11713
      3389 11676 3385 11663 3375 11662
TIME...MOT...LOC 0025Z 240DEG 49KT 3399 11660 

$$
JT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:47 PM PDT, 2 hours 48 minutes earlier.

Area forecast discussion, Sep 8, 1:47 PM PDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
147 PM PDT TUE SEP 8 2015

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL BRING HOT DAYTIME WEATHER THROUGH
THURSDAY... FOLLOWED BY SLOW COOLING SPREADING INLAND FROM THE COAST
FRIDAY THROUGH EARLY NEXT WEEK ALONG WITH GRADUAL DRYING. TROPICAL
MOISTURE WILL BRING A CHANCE OF AFTERNOON AND EARLY EVENING
THUNDERSTORMS TO THE MOUNTAINS...DESERTS...AND PORTIONS OF THE
INLAND EMPIRE INTO FRIDAY WITH CHANCES GREATEST TODAY THROUGH
THURSDAY. AN INCREASED FLASH FLOOD THREAT WILL ACCOMPANY THESE
THUNDERSTORMS. IN ADDITION...ALL VALLEYS AND COASTAL AREAS COULD SEE
SOME SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EARLY EVENING.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A MOIST AND UNSTABLE ATMOSPHERE REMAINS IN PLACE THIS
AFTERNOON...WITH THE 12Z MIRAMAR SOUNDING SHOWING 1.77 INCHES OF
PRECIPITABLE WATER AND 1058 J/KG OF MOST UNSTABLE CAPE...WITH SOUTH
TO SOUTHEAST FLOW IN THE LOW LEVELS AND SOUTHWEST FLOW ALOFT. WITH
THIS ATMOSPHERIC SET-UP...AND THE AMPLE SUNSHINE THAT THE REGION IS
EXPERIENCING TODAY...RADAR SHOWS THUNDERSTORMS ERUPTING OVER THE
MOUNTAIN RIDGES. SLOW MOVING STORMS COULD PRODUCE FLASH FLOODING.
SEE THE HYDROLOGY SECTION BELOW FOR MORE DETAILS ON THE FLOODING
POTENTIAL.

WATER VAPOR SATELLITE SHOWS HURRICANE LINDA SOUTHWEST OF SOUTHERN
BAJA...WITH SOME WISPS OF HIGH CLOUDS ASSOCIATED WITH LINDA MOVING
OVER SAN DIEGO COUNTY THIS MORNING. A RIDGE ALOFT IS CURRENTLY
BUILDING OVER THE REGION...AND WILL CONTINUE TO BUILD THROUGH AT
LEAST THURSDAY. THE RIDGE...IN ADDITION TO SOME INCREASING MOISTURE
AT THE SURFACE...WILL MAKE FOR HOT AND MUGGY DAYS FOR MOST AREAS.
SURFACE DEW POINTS ARE ALREADY IN THE MID 60S IN WESTERN SAN DIEGO
COUNTY AND ORANGE COUNTY. TEMPERATURES ARE ALREADY 100 TO 105 IN THE
INLAND EMPIRE...95 TO 100 IN ORANGE COUNTY...AND 95 TO 98 IN SOME OF
THE INLAND SAN DIEGO COUNTY COASTAL MESAS. FORECAST TEMPERATURES
WERE INCREASED FOR THURSDAY FOR THE SAN DIEGO COUNTY VALLEYS AND
COAST...DUE TO SOME EASTERLY DOWNSLOPE FLOW FROM THE REMNANT
CIRCULATION OF LINDA THAT THE MODELS ARE INDICATING. THUS...THE HEAT
ADVISORY FOR THOSE AREAS WAS CHANGED TO CONTINUE THROUGH THURSDAY.
THE HEAT ADVISORIES FOR THE INLAND EMPIRE...SANTA ANA
MOUNTAINS/FOOTHILLS AND INLAND ORANGE COUNTY REMAIN THE SAME.

OVER THE NEXT FEW DAYS...LINDA WILL WEAKEN AND MOVE NORTHWEST...WITH
LOW-TO-MID LEVEL WINDS BECOMING MORE EAST TO SOUTHEAST...AND
CONTINUALLY HIGHER MOISTURE ADVECTING INTO THE REGION. ON
THURSDAY...THE WRF INDICATES 700-500 MB WIND OF 15-20 KT OUT OF THE
EAST...AND THERE IS SOME INSTABILITY INDICATED BY THE GFS BUFKIT
SOUNDINGS AT THE COAST. THUS...WE COULD SEE THUNDERSTORMS PUSH ALL
THE WAY TO THE COAST THURSDAY AFTERNOON/EARLY EVENING. THE INLAND
EMPIRE MAY HAVE A DIFFICULT TIME GETTING THUNDERSTORMS TODAY...AS
THE WRF DOES NOT SHOW MUCH OF A CONVERGENCE BOUNDARY SETTING UP NEAR
ELSINORE. HOWEVER...THE WRF DOES SHOW A BETTER CONVERGENCE BOUNDARY
SETTING UP IN THAT AREA ON WEDNESDAY...SO THAT WOULD INDICATE A
BETTER CHANCE FOR THUNDERSTORMS FOR THE INLAND EMPIRE FOR THAT DAY.

BY TOMORROW...MODELS INDICATE PRECIPITABLE WATER INCREASING TO 1.9
INCHES...AND POSSIBLY NEAR 2 INCHES ON THURSDAY. THE THUNDERSTORMS
WILL BRING AN INCREASED FLASH FLOOD THREAT. BY FRIDAY...THE GFS
KEEPS THE REMNANT CIRCULATION FROM LINDA CLOSER TO THE COAST THAN
THE OTHER MODELS...AND SO PRECIPITABLE WATER DOES NOT DECREASE
MUCH...WHILE THE NAM12 AND SREF HAVE THE LINDA CIRCULATION FARTHER
TO THE SOUTHWEST...WITH PRECIPITABLE WATER DECREASING TO 1.5-1.7
INCHES. THE GFS CONTINUES TO KEEP A FAIR AMOUNT OF MOISTURE IN THE
AREA SATURDAY...AND POSSIBLY ENOUGH SUNDAY AS WELL FOR SOME
THUNDERSTORMS OF THE MOUNTAINS AND POSSIBLY DESERTS. HAVE ADDED
AFTERNOON/EARLY EVENING THUNDERSTORMS TO THE FORECAST FOR SATURDAY
THROUGH MONDAY FOR THE MOUNTAINS. MEANWHILE...NIGHT AND MORNING
MARINE LAYER STRATUS SHOULD REMAIN ABSENT FOR A WHILE...DUE TO THE
RIDGE AND INTERFERENCE FROM ALL OF THE MID AND UPPER LEVEL MOISTURE.

GRADUAL COOLING LOOKS TO TAKE PLACE FRIDAY THROUGH EARLY NEXT WEEK
AS THE RIDGE ALOFT SLOWLY WEAKENS AND A TROUGH EVENTUALLY MOVES IN
ALONG THE WEST COAST EARLY NEXT WEEK.

&&

.AVIATION...
082015Z...COAST...NO VIS RESTRICTIONS WILL OCCUR THROUGH WED WITH
OCCASIONAL CLOUDS ABOVE 10000 FEET MSL.

VALLEYS/MOUNTAINS/DESERTS...THUNDERSTORMS WILL CONTINUE THROUGH
03Z...MOST NUMEROUS OVER THE MOUNTAINS...BUT SCATTERED THUNDERSTORMS
COULD OCCUR IN THE DESERTS AND VALLEY FOOTHILLS. BASES WILL BE 8000
FT MSL WITH TOPS TO 45000 FT MSL POSSIBLE...WITH STRONG
UP/DOWNDRAFTS...HAIL...AND LOCAL SURFACE GUSTS OVER 40 KT. THERE IS
A CHANCE OF VCNTY THUNDERSTORMS AT KPSP/KTRM. THUNDERSTORMS WILL
LIKELY DEVELOP IN THE SAME AREAS WED AFTERNOON. OUTSIDE OF
THUNDERSTORMS...NO VIS RESTRICTIONS WILL OCCUR...AND MOST CLOUDS
WILL BE ABOVE 8000 FEET MSL.

&&

.MARINE...
115 PM...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY
AFTERNOON AND EVENING NEAR THE IMMEDIATE COAST. OTHERWISE...NO
HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH SUNDAY.

&&

.BEACHES...
115 PM...THE LONG-PERIOD SOUTHWEST SWELL WILL GRADUALLY LOWER THIS
AFTERNOON/EVENING BUT CONTINUE TO PRODUCE ELEVATED SURF AND STRONG
RIP AND LONGSHORE CURRENTS. THE BEACH HAZARDS STATEMENT IS IN EFFECT
FOR ORANGE COUNTY BEACHES THROUGH 8 PM THIS EVENING...SEE LAXCFWSGX
FOR DETAILS. FOR MORE SURF DETAILS SEE LAXSRFSGX. A NEW SOUTH
SOUTHEAST SWELL COMING FROM HURRICANE LINDA WILL ARRIVE THURSDAY AND
WILL BRING SOME 5-7 FOOT SURF...LOCALLY HIGHER...IN NORTHERN ORANGE
COUNTY THU/FRI.

ALSO...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AT THE BEACHES
THURSDAY AFTERNOON AND EVENING.

&&

.HYDROLOGY...
FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY FOR THE
MOUNTAINS...DESERTS AND PORTIONS OF THE INLAND EMPIRE...AS THE
ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE THROUGH THAT TIME. THIS
WILL CREATE THE CHANCES FOR THUNDERSTORMS PRODUCING HEAVY RAIN. THE
WINDS ALOFT WILL BE LIGHT AS WELL...RESULTING IN SLOW MOVING STORMS
WHICH WILL INCREASE THE THREAT OF FLASH FLOODING FURTHER. RAIN RATES
OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE UNDERNEATH THE HEAVIER
STORMS. THE FLASH FLOOD THREAT STARTS TO DIMINISH FRIDAY INTO THE
WEEKEND AS MOISTURE SLOWLY DECREASES.

&&

.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR SAN DIEGO...RIVERSIDE AND SAN
BERNARDINO COUNTIES. ACTIVATION MAY BE NEEDED FOR SIMILAR AREAS AND
TIMES FOR WEDNESDAY AND THURSDAY AS WELL.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR APPLE AND LUCERNE
     VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN
     BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY DESERTS-
     SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.

     HEAT ADVISORY UNTIL 6 PM PDT THURSDAY FOR ORANGE COUNTY INLAND
     AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
     INLAND EMPIRE-SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO
     COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS.

     BEACH HAZARDS STATEMENT UNTIL 8 PM PDT THIS EVENING FOR ORANGE
     COUNTY COASTAL AREAS.

PZ...NONE.
&&

PUBLIC/HYDROLOGY...HARRISON
AVIATION/MARINE/BEACHES...MAXWELL

In the hours before

Special weather statement, Sep 8, 1:50 PM PDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PDT TUE SEP 8 2015

CAZ050-058-062-082145-
SAN DIEGO COUNTY MOUNTAINS CA-SAN DIEGO COUNTY DESERTS CA-
SAN DIEGO COUNTY VALLEYS CA-
150 PM PDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN DIEGO COUNTY
UNTIL 245 PM PDT...

AT 145 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM OVER PINE VALLEY WITH DOWNDRAFT WIND GUSTS AT AN
ESTIMATED 35 MPH. THIS STORM WAS SLOWLY MOVING NORTHWARD AT
5 TO 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM
ALONG WITH NICKLE SIZED HAIL.

LOCATIONS IMPACTED INCLUDE...
MOUNT LAGUNA...JULIAN...CUYAMACA RANCHO STATE PARK...HWY 78
BETWEEN BANNER AND S2...I-8 BETWEEN PINE VALLEY AND BOULEVARD...
PINE VALLEY...DESCANSO...HWY S1 BETWEEN LAKE CUYAMACA AND MOUNT
LAGUNA...LAKE CUYAMACA...HWY 79 BETWEEN JULIAN AND LAKE
CUYAMACA

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3312 11645 3278 11635 3275 11664 3306 11675
TIME...MOT...LOC 2044Z 180DEG 0KT 3329 11661

JT
Local storm report, Sep 8, 2:20 PM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
220 PM PDT TUE SEP 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             5 ESE DESCANSO          32.83N 116.52W
09/08/2015  E0.88 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL

&&

JTAEGER
Local storm report, Sep 8, 2:56 PM PDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
256 PM PDT TUE SEP 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 WNW JULIAN            33.08N 116.61W
09/08/2015  M1.00 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL...AND
            EXTREMELY HEAVY RAIN

&&

JTAEGER
Local storm report, Sep 8, 3:15 PM PDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
315 PM PDT TUE SEP 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             1 N JULIAN              33.09N 116.59W
09/08/2015  M0.75 INCH       SAN DIEGO          CA   TRAINED SPOTTER

&&

BMAXWE
Local storm report, Sep 8, 3:54 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
354 PM PDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FLASH FLOOD      11 NNW JULIAN           33.23N 116.63W
09/08/2015                   SAN DIEGO          CA   LAW ENFORCEMENT

            CHP REPORTS A ROCK OR MUDSLIDE BLOCKING THE
            ROADWAY AT HIGHWAY S-22 NEAR SAN FELIPE
            ROAD.

&&

SHARRISO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:22 PM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego71 hr
Sep 8, 12:39 AM PDTBeach Hazards StatementSGXOrange19 hr
Sep 8, 1:31 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 8, 1:50 PM PDTSpecial Weather StatementSGXSan Diego55 min
Sep 8, 2:29 PM PDTFlash Flood WarningSGXSan Bernardino4 hr
Sep 8, 2:49 PM PDTSevere Thunderstorm WarningSGXSan Diego56 min
Sep 8, 2:59 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 8, 4:19 PM PDTFlash Flood WarningSGXRiverside3 hr
Sep 8, 4:37 PM PDTFlash Flood WarningSGXRiverside, San Bernardino4 hr

Nearby

Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.